Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child with high fever, stomach ache and vomiting, prescribed Cyclopam. Right dosage?

My child 8 years old is having high grade fever (104.5 deg. F) since morning which is only coming down due to Paraceutamol dose after every 5 hours. She has also vommitted thrice since then. She is complaining stomoch pain and pain in shoulder also. Doctor has adviced Cyclopam (Diclomine Hydrochloride and Simethicone Suspension) 5 ml. Can it be given twice a day and at what interval? Regards, Amit, Bangalore, India
Asked On : Wed, 6 Mar 2013
Answers:  2 Views:  2633
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.

Your child is having high grade fever along with gastrointestinal symptoms which could be viral or bacterial in nature.
I suggest you to get him examined by pediatrician.
In the meantime continue with paracetamol as per dosage every 4 to 6 hourly till fever is above 100F.
In case of high fever do sponging with tepid water.
since he is having vomiting also give antiemetic like domperidone as per dosage.
Maintain hydration,give plenty of fluids.
Monitor for features of dehydration,urine output.

You can give cyclopam if needed 2 times at 12 hrly interval.
wishing your child good health.
God bless.
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
You can give paracetamol 3-4 times in a day if fever suits high.
Syrup Cyclopam you can give 2-3 times a day if require.
Give plenty of water and liquids.
If high fever continues. consult your doctor for evaluation.
Ok and bye.
Answered: Wed, 6 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor